Jump to content

Hello


[do...]

Recommended Posts

Hi,

 

I am here to get advice. I'm having a hard time with benzo withdrawal.

 

Your reasons for joining BenzoBuddies (withdrawal support; taper advice; information; etc.);

 

Need all the advice I can get.

 

The type of benzodiazepine (or z-drug) you take or have taken;

 

Clonazepam

 

For how long you have been taking benzodiazepines;

 

7 Months

 

Your present dose;

 

<0.05

The size (dose) of the individual pills you use;

 

2 mg broken into 1/4 then removed a little less into 1/5th's??

 

If you have started or finished your taper;

 

I have begun coming off of this stuff 2 weeks ago.

 

And anything else you feel would be useful for those wishing to reply to your introduction.

 

I am 24 years old. College educated, no job, and this stuff is doing me no favors. Advice is what I seek. This stuff makes me feel loony.  :o  :-\

 

Thank you for your time.

Link to comment
Share on other sites

Hello dooley, Welcome to BenzoBuddies!

 

I agree, Klonopin did me no favors either, but it's good to see you decide to get off of it sooner than later, too many of us end up taking it for years!

 

It's too bad you have the 2 mg pills, it makes it very difficult to dry cut for your taper, is there anyway your Dr would prescribe the lower dose pills for tapering purposes?  If not, we can help you figure out the best way to taper.

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

I'm sure I could get him to prescribe me a lower dose.

 

I have a long history with him and we are friendly to each other.

 

I have been on all kinds of medicine my entire life and this stuff deserves a pedestal of it's own.

 

In the past 7 months I have used anywhere from 6 mg a day to 2 mg. I think I might be hitting the brakes too fast on this stuff.

 

I have a new found respect for this drug. Thats about it to a T.

 

Thanks for the speedy reply. =)

 

What is the Ashton manual?

Link to comment
Share on other sites

We typically suggest cutting your total dose by about 10% every week or two to start out, tapering must be done slowly to minimize the withdrawal symptoms, notice I said minimize, we haven't figured out a way to eliminate them yet.  :(

 

The Ashton manual is the most comprehensive guide to benzodiazepine withdrawal we have available to use.  http://www.benzo.org.uk/manual/

 

I'm glad your Dr will work with you, so your current dose is .5 mgs Clonazepam?

Link to comment
Share on other sites

Yes I am on .5 mg now.

 

Last night I took .3-.4 (which is my best guess) because I had not taken any for 2 whole days and I found myself feeling insane.

 

20 minutes later and on an empty stomach I felt a wave of ease come over me. Not enough to completely take away the symptoms but to relieve it to get me back down to earth again.

 

It scared me how it made me think and feel.

 

and i have not taken any since last night and its now 10:41 in the morning.

 

This stuff is hindering me from getting a job because it kills my motivation to get up and go when i need to. It takes the fight out of me.

 

Thanks again for the warm welcome's.

 

 

Link to comment
Share on other sites

Welcome Dooley.

 

Do you think you might like to keep a steady dose and work yourself down without a lot of suffering? Otherwise you'll be on a rollercoaster.

 

If so, you can post on the taper board and get input. GOod luck!

 

 

Link to comment
Share on other sites

Hey Yram,

 

I have been reading this blog off and on all day. I am amazed at the stories on this site. I am speechless.

 

I have been on 8 different anti-psychotics in my life, each no fun to come off on in their own respects,

 

illict drugs, to varying degrees,

 

and alcoholism,

 

and the only thing i am left with is this drug,

 

and as i mentioned earlier in this discussion i have never experienced withdrawal in the unique way this drug has presented itself.

 

This is a whole new area of withdrawal unlike the others.

 

Maddening at times.

 

Congratulations to your successful fight so far. I read your post about getting off of this thing.

 

I will be off and on this site for a while.

 

Thanks again to all who have given me a minute of their time today.

Link to comment
Share on other sites

Hi Dooley,

 

This drug is something else, I agree with you... Slow and Steady wins the race here.  You must get a good taper plan and stick to it.

I have been off 3 weeks and I still feel it, but I am much better than when I was on it.  You want to at least make the WD manageable and we are all here to help you along the way.

Your mind will play tricks on you for sure, but remember that what you are feeling believe it or not is your brain trying to heal itself.

The taper will allow your brain to make adjustments in a way that still allows you to function...  This is going to be a fight, I had to get my mind in order and I still do but I can see progress and that is so very encouraging.  You can do this!

Link to comment
Share on other sites

It's been an interesting day.

 

Uncontrolled emotions to reflect back upon.

 

This isn't a battle it's a war. It's definitely winnable.

 

However at great cost.

 

Good luck to us all.

 

Thanks for everyones watchful support. We will make it. All

 

All for one and one for All.

Link to comment
Share on other sites

Hello,

 

Returning from my Psych today with a valium plan in action in accordance to the ashton journal. 

 

Just got home and they wouldnt let me pick up the medicine from the pharmacy because they thought i was doctor shopping and had to call my psychiatrist to confirm he knew about the clonazepam only he is out to lunch.

 

Sigh.

 

I felt like i was going bonkers again and had to come straight home and take a sliver of clonazepam.

 

Already feeling better.

 

How are your days going?

Link to comment
Share on other sites

I'm sorry you were treated poorly by the pharmacy, I can imagine how you must have felt.  Too many people are accused of drug seeking while trying to find a Dr who will support a long taper.  Even with plan in hand, they're subjected to suspicion and questions.  Don't lose hope, you're on the right track and will soon be on your way to freedom from this situation. 
Link to comment
Share on other sites

Hi I wanted to update everyone on my Valium plan and how it has been working.

 

I brought the Ashton Journal to my Psych to advise him on what i wanted to do. I do not believe doctors have your best interest today as a majority. This is my opinion and only an opinion. I advise my doctors for 90% of my visits for my own recommendations.

 

Back to the point.

 

i have gone from .5 mg Clonazepam daily that has ranged from 6mg-1 mg daily for 7 months to

 

10 mg daily.  2mg in the morning and 8mg at night= 10mg.

 

I have gone from having rapid sweats, cold chills, insane thoughts, and a total loss of memory and the ability to think clearly enough to even pronounce full sentences without losing my train of thought to actually finding a very calming solace to my life.

 

I am 1 week into this regimen and am doing CONSIDERABLY better. It is amazing how quickly the crossover has affected my complete psych.

 

I plan on going until this Friday before slowly coming down to 9mg and holding for at least a week if not two and then down 1 mg each 1-2 weeks as needed.

 

This is my experience from the cross over so far. I will keep you all up to date.

 

God bless.

Link to comment
Share on other sites

HI dooley,

 

Make sure you take the Valium the same time/times everyday.  Glad you got your point across to the doctor.

 

Patty  xo

Link to comment
Share on other sites

Dooley, exactly what benzo are you taking right now and how much per day.  I seem to be a bit confused since you mention large amounts of clono, and then crossing over to valium.

st

Link to comment
Share on other sites

I am on 10 mg valium daily. 2mg in the morning and 8 at night.

 

i was on clonazepam for 7 months taking between 6mg daily and 1mg during that time period.

 

I got down to .5mg clonazepam before completely switching to the valium.

 

While I was on the clonazepam coming down from .5mg I was having SEVERE withdrawals.

 

The switch to 10 mg valium almost completely took my anguish away.

 

Hope that helps.

Link to comment
Share on other sites

 

The switch to 10 mg valium almost completely took my anguish away.

 

 

I'm glad that the crossover to V helped you  :)

 

And a HUGE congrats on getting down to 0.5mgs of K from 6mgs  :thumbsup:

Link to comment
Share on other sites

Thanks,

 

The im own to 9 mg now and doing well.

 

This switch to V has REALLY done wonders.

 

I would recommend switching for people who are on clonazepam and are having a very difficult time.

Link to comment
Share on other sites

×
×
  • Create New...